advertisement
Question
Posted by: Mickey | 2009-04-13

Spotting

Dear Doc

Ive been on nuristerate for almost 3 years now,the problem started this month,every time im aroused or having sex i start bleeding,is this normal? I still do get my period like a week before my next injection,i sometimes experience period pains but the wont be any menstruation or a sudden rush of bleeding that lasts for about 2 minutes,should i be concerned?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should have a gynae checlk-up to seer that there is no underlying problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement